Semiconjugacy to a map of a constant slope

Tom 208 / 2012

Jozef Bobok Studia Mathematica 208 (2012), 213-228 MSC: Primary 37E99; Secondary 37B99. DOI: 10.4064/sm208-3-2

Streszczenie

It is well known that any continuous piecewise monotone interval map $f$ with positive topological entropy $h_{\rm top}(f)$ is semiconjugate to some piecewise affine map with constant slope $e^{h_{\rm top}(f)}$. We prove this result for a class of Markov countably piecewise monotone continuous interval maps.

Autorzy

  • Jozef BobokDepartment of Mathematics
    FCE of Czech Technical University in Prague
    Thákurova 7
    166 29 Praha 6, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek